Karoly Bezdek
Karoly Bezdek
Professor of Mathematics, University of Calgary, Canada
Verified email at math.ucalgary.ca - Homepage
Title
Cited by
Cited by
Year
Handbook of discrete and combinatorial mathematics
KH Rosen
CRC press, 2017
6892017
Pushing disks apart-the Kneser-Poulsen conjecture in the plane
K Bezdek, R Connelly
Walter de Gruyter GmbH & Co. KG 2002 (553), 221-236, 2002
932002
Ball-polyhedra
K Bezdek, Z Lángi, M Naszódi, P Papez
Discrete & Computational Geometry 38 (2), 201-230, 2007
782007
Classical topics in discrete geometry
K Bezdek
Springer Science & Business Media, 2010
752010
Sphere packings revisited
K Bezdek
European Journal of Combinatorics 27 (6), 864-883, 2006
592006
The problem of illumination of the boundary of a convex body by affine subspaces
K Bezdek
Mathematika 38 (2), 362-375, 1991
501991
Hadwiger-Levi’s covering problem revisited
K Bezdek
New trends in discrete and computational geometry, 199-233, 1993
491993
Finite and uniform stability of sphere packings
A Bezdek, K Bezdek, R Connelly
Discrete & Computational Geometry 20 (1), 111-130, 1998
401998
The illumination conjecture and its extensions
K Bezdek
Periodica Mathematica Hungarica 53 (1-2), 59-69, 2006
372006
Lectures on sphere arrangements-the discrete geometric side
K Bezdek
Springer, 2013
332013
On a stronger form of Roger's lemma and the minimum surface area of Voronoi cells in unit ball packings
K Bezdek
Walter de Gruyter GmbH & Co. KG 2000 (518), 131-143, 2000
322000
Rigidity of ball-polyhedra in Euclidean 3-space
K Bezdek, M Naszódi
European Journal of Combinatorics 27 (2), 255-268, 2006
312006
Covering curves by translates of a convex set
K Bezdek, R Connelly
The American Mathematical Monthly 96 (9), 789-806, 1989
311989
Über einige kreisüberdeckungen
K BEZDEK
Beiträge zur Algebra und Geometrie= Contributions to algebra and geometry 14 …, 1983
311983
The geometry of homothetic covering and illumination
K Bezdek, MA Khan
Geometry and Symmetry Conference, 1-30, 2015
302015
Contact graphs of unit sphere packings revisited
K Bezdek, S Reid
Journal of Geometry 104 (1), 57-83, 2013
302013
On the perimeter of the intersection of congruent disks
K Bezdek, R Connelly, B Csikós
Beiträge Algebra Geom 47 (1), 53-62, 2006
282006
The Kneser–Poulsen conjecture for spherical polytopes
K Bezdek, R Connelly
Discrete & Computational Geometry 32 (1), 101-106, 2004
282004
A proof of Hadwiger's covering conjecture for dual cyclic polytopes
K Bezdek, T Bisztriczky
Geometriae Dedicata 68 (1), 29-41, 1997
281997
On the maximum number of touching pairs in a finite packing of translates of a convex body
K Bezdek
Journal of Combinatorial Theory, Series A 98 (1), 192-200, 2002
272002
The system can't perform the operation now. Try again later.
Articles 1–20